Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

I feel dizzy after i used meth

Premium Questions

Dr.  Shoaib Khan MD

, and somewhat dizzy. I can feel all the blood draining from my face. This only seems to happen when I am out doing something. It hasn't once happened when I am at home. After it happens I get a pretty bad... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

tapered off a while ago but now I feel like I need it again. However, I am scared to take Paxil again ... and uglier like those meth addicts in the before and after pictures? Even if I just... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Ashish Mittal MD

the symptoms go away. yet i feel unease, strange heavy feeling on my chest, as if unable to breath. I feel heavy, dizzy, and unable to concentrate. the dr said i need to use it... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr. Rakhi Tayal MD

; specially, when I put my hands up like shampooing my hair,reaching for something, bending. I feel like I ... neck I can move something side to side with clicking sound. I can hear a lot of air bubbling... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.  Shoaib Khan MD

I'm coming off of 9 weeks (about) crystal meth use. Snorting the drug. it was a first time for me and i'm done with it, but i'm currently experiencing vertigo and light headedness and dizzy... i ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Public Forum Discussions

Dr.  Swapnendu Sekhar Ghosh MD

ONEC IN MORNING AND DISPRIN DAILY. LIPIIDIP 10 MG AT NIGHT.AFTER TAKING MEDICINES I FEEL VERY MUCH ... HE FOUND TWO ARTRIES BLOCKAGE 70% SO HE DID ENDOPLASTY HE USED A DRUG COATED STUNT N ONE... View answer

Answered by : Dr. Swapnendu Sekhar Ghosh ( General Surgeon)
Dr. Akhtarhusian Ghausi MD

Hi. I have used crystal meth for about 4 months and the last time two times I ve used it I ve noticed that my feet got numb and now my calves hurt and one of my feet actually feels a bit rubbery.... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Matt Wachsman MD

First, I have stopped all of use of crystal meth forever! I injected meth that had sea salt crysals in it and nearly died from it. Afterwards, salt crystal began poring out of my body everywhere, and... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Vandana Patidar MD

cramps that can make me really uncomfortable, I feel like my skin is tightening everywhere, my jaw hurts ifI open it too wide, and I feel like im about to puke and I can feel it in my throat. I... View answer

Answered by : Dr. Vandana Patidar ( Psychiatrist)
Dr. Preeti Parakh MD

I injected meth into my left arm this morning, a small ammount using a clean needle a freshly ... if it is a local infection or blood born. Advice? I dont think it s E.R. worthy since I feel... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr.  Albana Sejdini MD

Allergic reaction to meth. Do not use it for your own good!

Dr. Vinay Bhardwaj MD

Get to an ER immediately, An overdose of Meth can be fatal.

Dr. Vipul Prajapati MD

hi dear, it is due to meth smoking. not to worry. take any antacid to get relief. quit meth smoking. Thank you